Works matching DE "NONCONVEX programming"
Results: 856
AN EXTENSION OF THE SECOND WELFARE THEOREM TO ECONOMIES WITH NONCONVEXITIES AND PUBLIC GOODS.
- Published in:
- Quarterly Journal of Economics, 1987, v. 102, n. 2, p. 223, doi. 10.2307/1885061
- By:
- Publication type:
- Article
Homotopy continuation approaches for robust SV classification and regression.
- Published in:
- Machine Learning, 2017, v. 106, n. 7, p. 1009, doi. 10.1007/s10994-017-5627-7
- By:
- Publication type:
- Article
Feature selection in machine learning: an exact penalty approach using a Difference of Convex function Algorithm.
- Published in:
- Machine Learning, 2015, v. 101, n. 1-3, p. 163, doi. 10.1007/s10994-014-5455-y
- By:
- Publication type:
- Article
A Secure and Fair Protocol that Addresses Weaknesses of the Nash Bargaining Solution in Nonlinear Negotiation.
- Published in:
- Group Decision & Negotiation, 2012, v. 21, n. 1, p. 29, doi. 10.1007/s10726-010-9194-6
- By:
- Publication type:
- Article
A new preconditioning approach for an interior point‐proximal method of multipliers for linear and convex quadratic programming.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 4, p. 1, doi. 10.1002/nla.2361
- By:
- Publication type:
- Article
Discretization of the Poisson equation with non-smooth data and emphasis on non-convex domains.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1433, doi. 10.1002/num.22057
- By:
- Publication type:
- Article
Optimality conditions for multiple objective fractional subset programming with ( ρ, σ, θ)-type-I and related non-convex functions.
- Published in:
- Calcolo, 2012, v. 49, n. 3, p. 177, doi. 10.1007/s10092-011-0050-0
- By:
- Publication type:
- Article
On optimization of lightweight planar frame structures: an evolving ground structure approach.
- Published in:
- Structural & Multidisciplinary Optimization, 2024, v. 67, n. 5, p. 1, doi. 10.1007/s00158-024-03796-w
- By:
- Publication type:
- Article
Truss geometry and topology optimization with global stability constraints.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 4, p. 1721, doi. 10.1007/s00158-020-02634-z
- By:
- Publication type:
- Article
Linear approximation filter strategy for collaborative optimization with combination of linear approximations.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 53, n. 1, p. 49, doi. 10.1007/s00158-015-1303-3
- By:
- Publication type:
- Article
On convex transformability and the solution of nonconvex problems via the dual of Falk.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 46, n. 2, p. 171, doi. 10.1007/s00158-012-0772-x
- By:
- Publication type:
- Article
Area-minimizing subsurfaces of Scherk's singly periodic surface and the catenoid.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 2, p. 257, doi. 10.1007/s00526-005-0361-6
- By:
- Publication type:
- Article
Differentiability properties for a class of non-convex functions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 1, p. 1, doi. 10.1007/s00526-005-0352-7
- By:
- Publication type:
- Article
A level set approach to the wearing process of a nonconvex stone.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 19, n. 1, p. 53, doi. 10.1007/s00526-003-0196-y
- By:
- Publication type:
- Article
Edge Caching and Computation Offloading for Fog-Enabled Radio Access Network.
- Published in:
- Wireless Personal Communications, 2019, v. 109, n. 1, p. 297, doi. 10.1007/s11277-019-06565-x
- By:
- Publication type:
- Article
Energy-Based Localization in Wireless Sensor Networks Using Second-Order Cone Programming Relaxation.
- Published in:
- Wireless Personal Communications, 2014, v. 77, n. 3, p. 1847, doi. 10.1007/s11277-014-1612-7
- By:
- Publication type:
- Article
Multiuser MIMO Transceiver Design for Uplink and Downlink with Imperfect CSI.
- Published in:
- Wireless Personal Communications, 2014, v. 75, n. 2, p. 1215, doi. 10.1007/s11277-013-1418-z
- By:
- Publication type:
- Article
The existence of a heat flow for problems with nonconvex obstacles outgoing to the boundary.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 3, p. 225, doi. 10.1007/s10958-012-0866-4
- By:
- Publication type:
- Article
The Aizenberg formula in nonconvex domains and some of its applications.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 699, doi. 10.1007/s10958-012-0774-7
- By:
- Publication type:
- Article
مسئله طراحی شبکه ظرفیت دار چند کالایی پایدار با تقاضاهای غیر قطعی مستقل.
- Published in:
- Mathematical Researches, 2024, v. 10, n. 3, p. 33
- By:
- Publication type:
- Article
Nonconvex Lagrangian-Based Optimization: Monitoring Schemes and Global Convergence.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 4, p. 1210, doi. 10.1287/moor.2017.0900
- By:
- Publication type:
- Article
Minimizing Piecewise-Concave Functions Over Polyhedra.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 2, p. 580, doi. 10.1287/moor.2017.0873
- By:
- Publication type:
- Article
Optimality and Complexity for Constrained Optimization Problems with Nonconvex Regularization.
- Published in:
- Mathematics of Operations Research, 2017, v. 42, n. 4, p. 1063, doi. 10.1287/moor.2016.0837
- By:
- Publication type:
- Article
Proximal Alternating Minimization and Projection Methods for Nonconvex Problems: An Approach Based on the Kurdyka-Lojasiewicz Inequality.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 2, p. 438, doi. 10.1287/moor.1100.0449
- By:
- Publication type:
- Article
Separation of Nonconvex Sets with General Augmenting Functions.
- Published in:
- Mathematics of Operations Research, 2008, v. 33, n. 3, p. 587, doi. 10.1287/moor.1070.0296
- By:
- Publication type:
- Article
Partially B-Regular Optimization and Equilibrium Problems.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 687, doi. 10.1287/moor.1070.0262
- By:
- Publication type:
- Article
NEW PARTITIONING METHOD FOR A CLASS OF NONCONVEX OPTIMIZATION PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 1, p. 43, doi. 10.1287/moor.17.1.43
- By:
- Publication type:
- Article
DOMAIN CONTRACTION IN NONLINEAR PROGRAMMING: MINIMIZING A QUADRATIC CONCAVE OBJECTIVE OVER A POLYHEDRON.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 2, p. 390, doi. 10.1287/moor.16.2.390
- By:
- Publication type:
- Article
VERIFICATION OF HIGH ORDER OPTIMALITY CONDITIONS USING THE POLYADIC REPRESENTATION OF DERIVATIVES.
- Published in:
- Mathematics of Operations Research, 1987, v. 12, n. 2, p. 331, doi. 10.1287/moor.12.2.331
- By:
- Publication type:
- Article
ON THE DUALITY GAP IN NONCONVEX OPTIMIZATION.
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 1, p. 30, doi. 10.1287/moor.11.1.30
- By:
- Publication type:
- Article
SMOOTHED FUNCTIONALS IN STOCHASTIC OPTIMIZATION.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 1, p. 26, doi. 10.1287/moor.8.1.26
- By:
- Publication type:
- Article
LOCATING AN ISOLATED GLOBAL MINIMIZER OF A CONSTRAINED NONCONVEX PROGRAM.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 3, p. 435, doi. 10.1287/moor.5.3.435
- By:
- Publication type:
- Article
NONCONVEX DUALITY IN MULTIOBJECTIVE OPTIMIZATION.
- Published in:
- Mathematics of Operations Research, 1977, v. 2, n. 3, p. 285, doi. 10.1287/moor.2.3.285
- By:
- Publication type:
- Article
ON THE MINIMUM OF A NONCONVEX INVENTORY FUNCTION.
- Published in:
- Management Science, 1988, v. 34, n. 8, p. 1023, doi. 10.1287/mnsc.34.8.1023
- By:
- Publication type:
- Article
AN ALGORITHM FOR A CLASS OF NONCONVEX PROGRAMMING PROBLEMS WITH NONLINEAR FRACTIONAL OBJECTIVES.
- Published in:
- Management Science, 1985, v. 31, n. 7, p. 847, doi. 10.1287/mnsc.31.7.847
- By:
- Publication type:
- Article
CHANNEL OPTIMIZATION IN COMPLEX MARKETING SYSTEMS.
- Published in:
- Management Science, 1979, v. 25, n. 10, p. 1014, doi. 10.1287/mnsc.25.10.1014
- By:
- Publication type:
- Article
COMPUTATION OF PARTICULAR ECONOMIC EQUILIBRIA.
- Published in:
- Management Science, 1979, v. 25, n. 7, p. 697, doi. 10.1287/mnsc.25.7.697
- By:
- Publication type:
- Article
GLOBAL MINIMIZATION IN NONCONVEX ALL-QUADRATIC PROGRAMMING.
- Published in:
- Management Science, 1975, v. 22, n. 1, p. 76, doi. 10.1287/mnsc.22.1.76
- By:
- Publication type:
- Article
SOLUTION OF A SATISFICING MODEL FOR RANDOM PAYOFF GAMES.
- Published in:
- Management Science, 1972, v. 19, n. 3, p. 266, doi. 10.1287/mnsc.19.3.266
- By:
- Publication type:
- Article
A COMPARISON BETWEEN TWO KINDS OF DECENTRALIZED OPTIMALITY CONDITIONS IN NONCONVEX PROGRAMMING.
- Published in:
- Management Science, 1972, v. 18, n. 12, p. B-734, doi. 10.1287/mnsc.18.12.B734
- By:
- Publication type:
- Article
AN ALGORITHM FOR SEPARABLE NONCONVEX PROGRAMMING PROBLEMS.
- Published in:
- Management Science, 1969, v. 15, n. 9, p. 550, doi. 10.1287/mnsc.15.9.550
- By:
- Publication type:
- Article
Optimality conditions via weak subdifferentials in reexive Banach spaces.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 1, doi. 10.3906/mat-1505-38
- By:
- Publication type:
- Article
Optimality criteria for sum of fractional multiobjective optimization problem with generalized invexity.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 6, p. 900, doi. 10.3906/mat-1411-22
- By:
- Publication type:
- Article
Some properties of solution sets to nonconvex quadratic programming problems.
- Published in:
- Optimization, 2007, v. 56, n. 3, p. 369, doi. 10.1080/02331930600819597
- By:
- Publication type:
- Article
On the calculation of a feasible point of a nonconvex set: pathfollowing with jumps§.
- Published in:
- Optimization, 2007, v. 56, n. 1/2, p. 73, doi. 10.1080/02331930600819944
- By:
- Publication type:
- Article
An approach to classification based on separation of sets by means of several ellipsoids.
- Published in:
- Optimization, 2005, v. 54, n. 6, p. 579, doi. 10.1080/02331930500342765
- By:
- Publication type:
- Article
Perfect duality theory and complete solutions to a class of global optimization problems *.
- Published in:
- Optimization, 2003, v. 52, n. 4/5, p. 467, doi. 10.1080/02331930310001611501
- By:
- Publication type:
- Article
Efficient Day-Ahead Scheduling of PV-STATCOMs in Medium-Voltage Distribution Networks Using a Second-Order Cone Relaxation.
- Published in:
- Computers (2073-431X), 2023, v. 12, n. 7, p. 142, doi. 10.3390/computers12070142
- By:
- Publication type:
- Article
面向 Massive MIMO 低轨卫星通信系统的 鲁棒高效波束成形设计.
- Published in:
- Telecommunication Engineering, 2023, v. 63, n. 7, p. 947, doi. 10.20079/j.issn.1001-893x.220324007
- By:
- Publication type:
- Article
Research on Mechanical Fault Diagnosis Scheme Based on Improved Wavelet Total Variation Denoising.
- Published in:
- Shock & Vibration, 2016, p. 1, doi. 10.1155/2016/3151802
- By:
- Publication type:
- Article